# SDR USAA2014041400024

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 44,042 hours, 18,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10C EXIT LIGHT RED BEZEL MISSING.  REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT ROW 10C.
